# SDR AALA202112140366

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 6,883 hours, 1,993 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR  EMERGENCY SLIDE INDICATION ONLY SHOWS MOMENTARY ARMED INDICATION AFTER ARMING AND FAILS TO INDICATE ARMED. ADJUSTED DOOR PROXIMITY SENSOR 4WN1 PER AMM 52-71-00-501.
